# SDR N6WA2016091101

- Difficulty date: September 11, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 31,358 hours, 23,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1 OVERHEAD EMERGENCY LIGHT IN CABIN IS INOPERATIVE.  PLACED 2ND TO LAST OVERHEAD EMERGENCY CEILING FLOODLIGHT ON MEL 33-51-01B-2A, CAT-C CORRECT PRIOR TO 9-22-16, OCN 70008257.
